advertisement
Question
Posted by: beth | 2011/02/04

Eye changing colour after anaesthetic

Dear Doc
I had an anaesthetic yesterday very short maybe 20 minutes, however after I came out of the theatre my husband and daughter said my left eye was grass green stayed like that awhile and then turned brown again..... any idea what the hect that was???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Beth

This could have been a side effect from the anaesthetic but I am unable to find any reasonable explanation for this. If you have any visual abnormality or discomfort, you should consult an opthalmologist.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement